# SDR SIMA20171225001

- Difficulty date: December 25, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- Aircraft time: 33,320 hours, 30,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 74768
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED THE BATTERY AND CHARGER IAW AMM 33-50-04.  OPS CHECKED GOOD.
